MathSciNet Relay Station
MathSciNet bibliographic data
MR2541382 (2010f:53047) 53C17 (35R03)
Calin, Ovidiu; Chang, Der-Chen; Markina, Irina SubRiemannian geometry on the sphere $\Bbb S\sp 3$. Canad. J. Math. 61 (2009), no. 4, 721–739.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement